# SDR 2008UALA05925

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 32,325 hours, 12,567 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY DETECTOR FAULT.  REPLACED LAV 'A' DETECTOR.
